MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Dynamic XT; catheter, electrode recording, or probe, electrode recording

BOSTON SCIENTIFIC CORPORATION Dynamic XT; catheter, electrode recording, or probe, electrode recording
Model Number M0042011010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Pericardial Effusion (3271); Pericarditis (4448)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pericardial effusion and cardiac tamponade occurred.Dynamic xt electrode catheter was selected for single shot ablation procedure.It was mentioned that the preparation of the materials (faradrive sheath and versacross connect wire with dilator) for the transseptal puncture, as well as the advancement of the catheter into the right atrium, proceeded smoothly without any issues.The transseptal puncture was performed under transesophageal echocardiography (tee) guidance.The physician positioned the transseptal puncture device.Initially, the tenting appeared slightly anterior; however, it was not close to the aorta and was located in the region of the patent foramen ovale (pfo).The physician performing the tee requested a slight adjustment to optimize the puncture site.Repositioning the device was achieved without difficulty.Rf was delivered using the transseptal puncture generator.The wire crossed the interatrial septum in an inferior position, well away from the aorta.After confirming the wire position by both tee and fluoroscopic imaging, it was visualized in the left superior pulmonary vein.The physician then advanced the faradrive sheath into the left atrium.According to the hospital standard protocol, tee is performed immediately after transseptal puncture to assess for the presence of a pericardial effusion.During this assessment, a large pericardial effusion was identified.The puncture sequence was reviewed it was confirmed that the effusion had already been present prior to the transseptal puncture.Emergency measures, including intubation and pericardiocentesis, were initiated immediately.During the course of treatment, the patient required resuscitation.Once the patient's condition had stabilized, the treating physicians decided to transfer the patient by ambulance to a cardiac surgery center.The patient was transported with the faradrive sheath remaining in place and a pericardial drainage catheter inserted, allowing continuous aspiration of blood accumulating within the pericardial space during transport.It was further confirmed that the patient is still in hospital.Dynamic xt catheter, the faradrive sheath and the versacross connect system was used.No intervention needed.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
Dynamic XT
Common Device Name
catheter, electrode recording, or probe, electrode recording
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50133533
Report Number2124215-2026-41784
Device Sequence Number5637471
Product Code DRF
UDI-Device Identifier08714729877615
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0042011010
Device Catalogue NumberM0042011010
Device Lot Number0038300828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/09/2026
Date Device Manufactured01/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient SexUnknown